Discussions By Condition: I cannot get a diagnosis.

Help Please?

Posted In: I cannot get a diagnosis. 1 Replies
  • Posted By: active12
  • December 10, 2008
  • 01:30 AM

I have been to many doctors and have done blood test. Basically about 10 months ago I broke out in red bumps on skin. didnt itch, just raised. I also was taking a prohormone for muscle. Not sure if the prohormone caused this rash or not. However, the bumps went away about 5 months ago. However, i am left with on the outside of my arms and front of leegs, blotchy red skin. It gets SO MUCH Worse when i workout. Also when i lift or run, my eyes get red easily. Red blood vessels underneath my eyes that also burn. this also happens when I wake up in the morning. My eyes are red. However, my skin looks and feels good in mroning. After lunch, my skin gets flushed and I feel hot all over. Face feels hot, eyes burn, etc....This happens off and on all day. Dont get it? I also dont take anything now. Heard might be liver imbalance? Cheked hormones / Maybe allergy? My face and skin flush in any heat. Espicially on outside of arms and legs. It wont tan very well either. Seems to get worse in high beam light and tanning situations. Not sure why. No rosacea either. Went to dermatologist who said might be hormones. I think this is either Blood Pressure or Allergies. Could eb wrong. I know when i meet with client, I start getting hot feeling and eyes get heavy and burn. Also when i go to doctor or get anxious or nervous, my eyes get red and my face feels SO HOT. My upper chest and neck are VERY Sensitive and get red on contact. I have a red rash on upper chest. Not raised, just a red blotch that wont go away? Allergy? Hormonal?? Could be hormones due to prohormones or Blood Pressure due to prohormones. Either way, i need to find an answer. Endo doc i went to didnt do much. Testosterone is fine, estrogen is as well. Cortisol, thryoid, etc..seem fine. Please Help?

Reply Flag this Discussion

1 Replies:

  • Find out exactly what you took by checking the product label and check the FDA for any possible problems with the product. Try here: http://www.cfsan.fda.gov/~dms/ds-warn.html The reason I suggest this is that there are frequent complaints about many supplements. Some are contaminated with toxins, or contain dangerous substances.
    aquila 1263 Replies
    • December 10, 2008
    • 09:03 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.